Facebook Pixel

having problems with cumidin, heavy bleeding, worried ?

By January 10, 2012 - 1:23am
Rate This

I have afib so my doctor put me on warforin been on it for four month in November i had a very heavy period (ended up having a blood transfusion) it lasted over ten days. took me off the medication for a week then put me back on it and in December I had a strange period it lasted nine days but just spotted black blood. My periods are normally 5 days an average flow. I'm worried about the bleeding I know I need the blood thinners so I don't have a stroke. but the bleeding concerns me.

Add a Comment1 Comments

EmpowHER Guest

Hi barb70,

Welcome to EmpowHER.  One of the severe side effect of coumadin is increased vaginal or menstrual bleeding. It might be good to speak to your doctor and let him know the length and heaviness of your menstruals. 

Here's a link that might be helpful on Coumadin and afib





January 10, 2012 - 5:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Atrial Fibrillation

Get Email Updates

Atrial Fibrillation Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!